| Model Number |
419578 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical devices: dtmc1d1 crt-d, implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that there was high threshold on the left ventricular (lv) lead.The lead was capped and replaced.No patient complications have been reported as a result of this event.